MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-SP-0730
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 device evaluation - the driver's tip is sheared off.The fracture plane is normal to the driver's longitudinal axis.This type of fracture is indicative of a torsional overload condition.Review of device history records (ir22-0381) found on piece of was received from supplier, instru-med, and released for distribution on 3/29/2022 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.No corrective action is recommended.
 
Event or Problem Description
It was reported that the patient underwent a procedure on (b)(6) 2024, utilizing the reform pedicle screw system.A revision procedure was performed on (b)(6) 2025 to extend the existing construct.During the procedure it was noted that one of the ø6.5mm x 50mm reform ti modular non-cannulated - non-fluted screw (39-sg-6550) was fractured.The broken screw was removed and replaced with new hardware.It was also noted that while implanting a screw the tip of the t20 polyaxial driver reform pedicle screw system (39-sp-0730) broke.The tip was removed and the procedure completed with no further issue and no harm to the patient.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key22834571
Report Number3005739886-2025-00015
Device Sequence Number4564885
Product Code HXX
UDI-Device Identifier00815362022016
UDI-Public(01)00815362022016(11)29032022(10)01701IMR
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-SP-0730
Device Catalogue Number39-SP-0730
Device Lot Number01701IMR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown